Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 366
 
About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Advertise Login 
     
CASE REPORT
Year : 2013  |  Volume : 2  |  Issue : 1  |  Page : 39-41

A rare case of pyridoxine-dependent seizures in infancy


Department of Pediatrics, Maharajhas Institute of Medical Sciences, Vizianagaram, Andhra Pradesh, India

Correspondence Address:
V.S.S. Yerramilli Murty
Department of Pediatrics, Quarter No. B2, MIMS Campus, Maharajhas Institute of Medical Sciences, Nellimerla, Vizianagaram Dt. - 535 217, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4847.109248

Rights and Permissions

Pyridoxine-dependent seizures is a rare cause of recurrent seizures in neonatal period and resistant to most of the antiepileptic medications, but respond to administration of pyridoxine. We report a male infant who had neonatal seizures which were initially responsive to anticonvulsants and later became unresponsive and presented at 45 days of life with seizures. These seizures were not responding to any anticonvulsant but responded to pyridoxine. After discharge parents inadvertently stopped pyridoxine and the infant presented with seizures once again. These seizures were promptly controlled with readministration of pyridoxine confirming the diagnosis of pyridoxine-dependant seizures.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3377    
    Printed142    
    Emailed0    
    PDF Downloaded387    
    Comments [Add]    

Recommend this journal